Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 29, NWS Tulsa, OK

April 3, 2014McIntosh County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 5:49 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 5:49 PM CDT (22:49 UTC)
Expired
Apr 3, 2014, 6:30 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties McIntosh County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 5:52 PM CDTHAIL 1.75Checotah, OK
Apr 3, 6:10 PM CDTHAIL 2.5Checotah, OKHWY 69 WEST SIDE OF CHECOTAH NEAR WALMART.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2779 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2779 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
363 m²/s²
Significant tornado parameter
3.9
Supercell composite
23.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WUUS54 KTSA 032249
SVRTSA
OKC091-101-032330-
/O.NEW.KTSA.SV.W.0029.140403T2249Z-140403T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
549 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 630 PM CDT

* AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHECOTAH...
  AND MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CHECOTAH...RENTIESVILLE...
  OKTAHA...WARNER AND KEEFETON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 256 AND 283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3563 9535 3563 9521 3542 9517 3540 9565
      3552 9569
TIME...MOT...LOC 2249Z 248DEG 26KT 3548 9559

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
928 
WWUS54 KTSA 032305
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT THU APR 3 2014

OKC091-101-032330-
/O.CON.KTSA.SV.W.0029.000000T0000Z-140403T2330Z/
MCINTOSH OK-MUSKOGEE OK-
605 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MUSKOGEE AND NORTHEASTERN MCINTOSH COUNTIES UNTIL 630 PM CDT...

AT 603 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED NEAR KEEFETON AND 
ALSO JUST WEST OF CHECOTAH...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WARNER...KEEFETON AND 
RENTIESVILLE

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 257 AND 283.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3563 9535 3563 9521 3542 9517 3540 9565
      3552 9569
TIME...MOT...LOC 2305Z 247DEG 32KT 3555 9537

HAIL...1.50IN
WIND...60MPH

$$
931 
WWUS54 KTSA 032325
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT THU APR 3 2014

OKC091-101-032335-
/O.EXP.KTSA.SV.W.0029.000000T0000Z-140403T2330Z/
MCINTOSH OK-MUSKOGEE OK-
625 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MUSKOGEE AND
NORTHEASTERN MCINTOSH COUNTIES WILL EXPIRE AT 630 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3563 9535 3563 9521 3542 9517 3540 9565
      3552 9569
TIME...MOT...LOC 2325Z 247DEG 32KT 3562 9517

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:53 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Apr 3, 2:53 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT THU APR 3 2014

.DISCUSSION...
TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT
EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD
FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND
EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A
TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW
AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM
SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT
EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL
COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES
THROUGH THE REGION.

DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC
HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY
MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F.

NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE
WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO
SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN
HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR
SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE
MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF.
PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO
EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS
SOUTH WINDS KICK BACK IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   39  61  38  65 /  10   0   0  10
FSM   46  64  38  66 /  80   0   0  10
MLC   44  61  37  66 /  50   0   0  10
BVO   38  61  32  65 /  10   0   0  10
FYV   43  56  31  61 /  80   0   0  10
BYV   44  57  33  61 /  80   0   0  10
MKO   42  60  37  65 /  50   0   0  10
MIO   40  57  34  64 /  60   0   0  10
F10   42  60  37  65 /  10   0   0  10
HHW   47  67  39  66 /  70   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM THURSDAY FOR OKZ064-OKZ065-OKZ066-
     OKZ071-OKZ073.

AR...NONE.
&&

SHORT TERM...05
LONG TERM....18
Hazardous weather outlook, Apr 3, 5:24 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT THU APR 3 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
524 PM CDT THU APR 3 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF A JAY TO HENRYETTA LINE.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OF A GROVE TO OKMULGEE LINE.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A
COLD FRONT THAT EXTENDS FROM NEAR MIAMI TO HENRYETTA AT 5 PM.
THESE STORMS WILL CONTINUE TO DEVELOP TO THE EAST AND BUILD SOUTH
ALONG THE FRONT AS THE EVENING PROGRESSES. WIND PROFILES ARE
FAVORABLE FOR ALL MODES OF SEVERE WEATHER...INCLUDING LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES. THUNDERSTORMS SHOULD
MOVE EAST OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER.

GUSTY WEST TO NORTHWEST WINDS AND FALLING HUMIDITY VALUES BEHIND
THE COLD FRONT WILL CONTINUE TO RESULT IN A LIMITED FIRE DANGER
INTO THIS EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO
FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH
WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS
ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 3, 5:26 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     HAIL             2 NW PIERCE             35.46N 95.74W
04/03/2014  E1.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            AT TIGER MOUNTAIN AND I-40

&&

JDS
Local storm report, Apr 3, 5:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             MUSKOGEE                35.75N 95.37W
04/03/2014  E1.75 INCH       MUSKOGEE           OK   STORM CHASER

&&

JDS
Local storm report, Apr 3, 5:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             2 NW PIERCE             35.46N 95.74W
04/03/2014  E1.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            AT TIGER MOUNTAIN AND I-40. CORRECTED FOR TIME OF REPORT.

&&

JDS
Local storm report, Apr 3, 5:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
538 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             8 W CHECOTAH            35.47N 95.67W
04/03/2014  E1.75 INCH       MCINTOSH           OK   EMERGENCY MNGR

            INTERSTATE 40 AND STATE HIGHWAY 150

&&

JDS
Local storm report, Apr 3, 5:41 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             MUSKOGEE                35.75N 95.37W
04/03/2014  E1.50 INCH       MUSKOGEE           OK   PUBLIC

            CHANDLER ROAD AND YORK STREET.

&&

JDS
Local storm report, Apr 3, 5:43 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     BELLA VISTA             36.43N 94.23W
04/03/2014  E60 MPH          BENTON             AR   TRAINED SPOTTER

            REPORT OF 50 TO 60 MPH WINDS AND PEA SIZE HAIL.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:06 PM CDTSevere Thunderstorm WarningTSAOsage24 min
Apr 2, 10:07 PM CDTFire Weather WatchTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more5 hr
Apr 3, 3:29 AM CDTRed Flag WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg12 hr
Apr 3, 7:29 AM CDTSpecial Weather StatementTSALatimer46 min
Apr 3, 7:52 AM CDTSpecial Weather StatementTSALatimer53 min
Apr 3, 8:00 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore45 min
Apr 3, 8:48 AM CDTSpecial Weather StatementTSASequoyah27 min
Apr 3, 8:58 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 9:00 AM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 3, 9:03 AM CDTSevere Thunderstorm WarningTSASequoyah42 min
Apr 3, 10:01 AM CDTSpecial Weather StatementTSAChoctaw29 min
Apr 3, 10:31 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha44 min
Apr 3, 12:13 PM CDTSpecial Weather StatementTSAChoctaw32 min
Apr 3, 1:13 PM CDTSpecial Weather StatementTSALeFlore32 min
Apr 3, 2:06 PM CDTSpecial Weather StatementTSATulsa24 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner60 min
Apr 3, 2:25 PM CDTSpecial Weather StatementTSACraig, Ottawa35 min
Apr 3, 2:35 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Apr 3, 2:47 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner43 min
Apr 3, 2:55 PM CDTSpecial Weather StatementTSAOttawa50 min
Apr 3, 3:22 PM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner47 min
Apr 3, 3:33 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes42 min
Apr 3, 3:35 PM CDTSevere Thunderstorm WarningTSAOttawa25 min
Apr 3, 3:47 PM CDTSpecial Weather StatementTSAOkmulgee28 min
Apr 3, 3:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee38 min
Apr 3, 4:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes63 min
Apr 3, 4:16 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner59 min
Apr 3, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 3, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee39 min
Apr 3, 5:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee52 min
Apr 3, 5:29 PM CDTSevere Thunderstorm WarningTSAMcIntosh46 min
Apr 3, 5:36 PM CDTSevere Thunderstorm WarningTSAAdair39 min
Apr 3, 6:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee45 min
Apr 3, 6:30 PM CDTSevere Thunderstorm WarningTSAAdair45 min
Apr 3, 6:37 PM CDTSpecial Weather StatementTSAMcIntosh23 min
Apr 3, 6:40 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee50 min
Apr 3, 6:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah43 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.